(1875) On the Nomenclature of Rocks. Geological Magazine, S. 2 Vol. 2 (9) 425-426 doi:10.1017/s0016756800160285

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | On the Nomenclature of Rocks | ||
Journal | Geological Magazine | ||
Year | 1875 (September) | Series:Volume | 2:2 |
Issue | 9 | ||
Publisher | Cambridge University Press (CUP) | ||
DOI | doi:10.1017/s0016756800160285 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 263752 | Long-form Identifier | mindat:1:5:263752:9 |
GUID | 0 | ||
Full Reference | (1875) On the Nomenclature of Rocks. Geological Magazine, S. 2 Vol. 2 (9) 425-426 doi:10.1017/s0016756800160285 | ||
Plain Text | (1875) On the Nomenclature of Rocks. Geological Magazine, S. 2 Vol. 2 (9) 425-426 doi:10.1017/s0016756800160285 | ||
In | (1875, September) Geological Magazine S. 2 Vol. 2 (9) Cambridge University Press (CUP) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |